# SDR FDEA202110022486

- Difficulty date: October 2, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 7100 · Powerplant System
- Part: Skin
- Part number: ARB1568
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, O, O, O

## Discrepancy

NUMBER ONE R/H SLAT HAS SKIN DAMAGED FORWARD SIDE. REPAIRED DAMAGE IN REFERENCE TO MD-10-30 SRM 57-10-00 FIG 43 VOL 1
